# SDR K11A2016110291507

- Difficulty date: August 12, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Make and model: Doug DC-9
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115057
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENCLOSURE WINDOW SILL INTERNAL FRAME CRACKED BS 83.55
